Can Opiates Cause or Worsen Tinnitus?

Discussion in 'Support' started by Street Spirit, May 1, 2014.

    1. Do they worsen tinnitus? I was prescribed percocet for pain and I am curious if it might worsen my t? Or h..
       
    2. Grace
      No Mood

      Grace Member

      Tinnitus Since:
      11/14/2013
      Shouldnt...i took a whole script for pain in my ovary and it didnt effect my T at all.
       
      • Like Like x 1
    3. Relic Hunter
      Cynical

      Relic Hunter Member Benefactor

      Tinnitus Since:
      01/1990
      I take them on occasion for chronic pain. I have noticed no change at all in T.
       
      • Like Like x 1
    4. Trevor Boudreau

      Trevor Boudreau Member

      Tinnitus Since:
      2/27/15
      Hi everyone,
      I recently took 1000mg of Vicodin recently for recreational fun(stupid i know) and I've been experiencing a mild case of tinnitus. I have taken the pill before, and in a larger does, yet this has never happened till now. I was wondering if Vicodin is the cause of this, and if so, if anyone else has experienced this. I would love to hear some feedback from someone. Any response would help.
       
    5. sh2

      sh2 Member

      Tinnitus Since:
      2008
      Cause of Tinnitus:
      live music, opiates
      yes yes and yes, long term habitual use worsens pre-existing tinnitus, and can make new cases occur.

      I have been an opiate user for 15 years and after being off of them for 3 years now, i now am extremely aware of my tinnitus. It was never much noticed while under the influence.
       

Share This Page

If you have ringing ears then you've come to the right place. We are a friendly tinnitus support board, dedicated to helping you discuss and understand what tinnitus treatments may work for you.